MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC35013
Medical Device Problem Codes Sticking (1597); Device Issue (2379); Failure to Advance (2524); Physical Resistance (2578); Difficult to Advance (2920); Physical Property Issue (3008); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician reported having used a 3.5x13mm mozec nc to post dilate during coronary intervention.After deflating balloon, physician noticed it was stuck on sion blue wire.Had to remove wire with the 3.5x13 nc mozec balloon stuck on it.Event occured during the procedure inside the patient.No patient injury has been reported.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7347455
Report Number3009613036-2018-00007
Device Sequence Number11094223
Product Code LOX
UDI-Device Identifier18906029358452
UDI-Public18906029358452
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/09/2020
Device Model NumberMNC35013
Device Catalogue NumberMNC35013
Device Lot NumberMNCG58
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR